Jump to content

Are you bleeping kidding me?


compsports
 Share

Recommended Posts

http://my.clevelandclinic.org/heart/prevention/emotional-health/stress-relaxation/depression-heart-disease.aspx

 

 

It is common for you to feel sad or depressed after a heart attack, cardiac surgery or procedure, recent hospitalization, or new diagnosis of heart disease. These emotions may be the result of not knowing what to expect or not being able to do simple tasks without becoming overly tired.

Temporary feelings of sadness are normal, and should gradually go away within a few weeks, as you get back to your normal routine and activities.

Sometimes, however, a depressed mood can prevent you from leading a normal life. When a depressed mood is severe and accompanied by other symptoms that persist every day for 2 or more weeks, treatment is necessary to help you cope and recover.

Recovery from anesthesia, particularly after cardiac surgery, can take weeks and include depression.   God, is there no end to this sh-t?

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

When I was in the hospital with Acute Pancreatitis a nurse told me it'd take me a long time to recoup (6 months minimum). She said one day I might start crying and couldn't stop but it was normal. Her kind words were a help, she understood healing unlike the majority of most medical personnel.

 

Naturally our bodies need time to recover and heal. Putting a time line on it is ridiculous.

Unable at this time to correspond by private message.

 

Link to my Introduction thread: http://survivingantidepressants.org/index.php?/topic/2477-aria-my-psych-journey/

Reading my psychiatric records: http://survivingantidepressants.org/index.php?/topic/5466-drugged-crazy-reading-my-psychiatric-records/

My Success Story is listed under "Aria's Recovery".

 

Link to comment
Share on other sites

"2 or more weeks".... what a crock!

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment
Share on other sites

I've read a piece about Bill Clinton's bypass surgery causing various symptoms like fatigue and decreased mental acuity. I read more about surgical side effects from aneasthia and it seems in very prolonged surgeries that a number of sluggish side effects may occur. Comp are you going to undergo a cardiac surgery?

"Well my ship's been split to splinters and it's sinking fast
I'm drowning in the poison, got no future, got no past
But my heart is not weary, it's light and it's free
I've got nothing but affection for all those who sailed with me.

Everybody's moving, if they ain't already there
Everybody's got to move somewhere
Stick with me baby, stick with me anyhow
Things should start to get interesting right about now."

- Zimmerman

Link to comment
Share on other sites

Also frequently used in chemo patients which complicates the chemo cogfog.

Pristiq tapered over 8 months ending Spring 2011 after 18 years of polydrugging that began w/Zoloft for fatigue/general malaise (not mood). CURRENT: 1mg Klonopin qhs (SSRI bruxism), 75mg trazodone qhs, various hormonesLitigation for 11 years for Work-related injury, settled 2004. Involuntary medical retirement in 2001 (age 39). 2012 - brain MRI showing diffuse, chronic cerebrovascular damage/demyelination possibly vasculitis/cerebritis. Dx w/autoimmune polyendocrine failure.<p>2013 - Dx w/CNS Sjogren's Lupus (FANA antibodies first appeared in 1997 but missed by doc).

Link to comment
Share on other sites

Another thing they don't mention--some heart drugs (maybe all of them for all I know) actually cause "depression".  Wonder how many people get told that. 

I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Link to comment
Share on other sites

OTOH, heart patients with depression die more quickly/often.treatment doesn't have to be ADs.

1st round Prozac 1989/90, clear depression symptoms. 2nd round Prozac started 1999 when admitted to dr. I was tired. Prozac pooped out, switch to Cymbalta 3/2006. Diagnosed with bipolar disorder due to mania 6/2006--then I was taken abruptly off Cymbalta and didn't know I had SSRI withdrawal. Lots of meds for my intractable "bipolar" symptoms.

Zyprexa started about 9/06, mostly 5mg. Tapered 4/12 through12/29/12

Wellbutrin. XL 300 mg started 1/07, tapered 1/18/13 through 7/8/13

Oxazepam mostly continuously since 6/06, 30mg since 12/12, tapered 1.17.14 through 8.26.15

11/06 Lithium 600mg twice daily, 2.2.14 400mg TID DIY liquid, 2.12.14 1150mg, 3.2.14 1100mg, 3.18.14 1075mg, 4/14 updose to 1100mg, 6.1.14 900 mg capsules 7.8.14 810mg, 8.17.14 725mg, 8.24.24 700mg...10.22.14 487.5mg, 3.9.15 475mg, 4.1.15 462.5mg 4.21.15 450mg 8.11.15 375mg, 11.28.15 362.5mg, back to 375mg four days later, 3.4.16 updose to 475 (too much going on to risk trouble)

9/4/13 Toprol-XL 25mg daily for sudden hypertension, tapered 11.12.13 through 5.3.14, last 10 days or so switched to atenolol

7.4.14 Started Walsh Protocol

56 years old

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy